# SDR COMA0660674

- Difficulty date: December 2, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 18,821 hours, 15,755 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Cable
- Condition: Out Of Adjust
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5348 - CONFIG BRAKE WARNING MESSAGE WITH THRUST PUSHED UP FOR TAKEOFF.  TAKEOFF CONFIG OK ADVISORY APPEARS INTERMITTENTLY.  ABORTED TAKEOFF WITHOUT INCIDENT.  ADJUSTED PARKING BRAKE CABLE.  NO FURTHER DEFECTS NOTED.
